RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1975, Volume 135, Pages 26–53 (Mi tm2671)  

On automodel asymptotic in quantum field theory

N. N. Bogolyubov, V. S. Vladimirov, A. N. Tavkhelidze

USSR

Full text: PDF file (2393 kB)

Bibliographic databases:

Document Type: Article
UDC: 530.145.1
Language: English

Citation: N. N. Bogolyubov, V. S. Vladimirov, A. N. Tavkhelidze, “On automodel asymptotic in quantum field theory”, International Conference on Mathematical Problems of Quantum Field Theory and Quantum Statistics. Part I. Axiomatic quantum field theory, Collection of talks (Moscow, 12–17 December, 1972), Trudy Mat. Inst. Steklov., 135, 1975, 26–53

Citation in format AMSBIB
\Bibitem{BogVlaTav75}
\by N.~N.~Bogolyubov, V.~S.~Vladimirov, A.~N.~Tavkhelidze
\paper On automodel asymptotic in quantum field theory
\inbook International Conference on Mathematical Problems of Quantum Field Theory and Quantum Statistics. Part~I. Axiomatic quantum field theory
\bookinfo Collection of talks
\procinfo Moscow, 12--17 December, 1972
\serial Trudy Mat. Inst. Steklov.
\yr 1975
\vol 135
\pages 26--53
\mathnet{http://mi.mathnet.ru/tm2671}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0452382}
\zmath{https://zbmath.org/?q=an:0409.46071}


Linking options:
  • http://mi.mathnet.ru/eng/tm2671
  • http://mi.mathnet.ru/eng/tm/v135/p26

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:113
    Full text:44

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019